# SDR C2XA11TY072

- Difficulty date: June 2, 2011
- Submitted: June 4, 2011
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 26,369 hours, 20,069 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 4072
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS - A/C WAS EN ROUTE FROM BHM TO ORD WHEN CREW GOT A AIR GROUND FAIL MESSAGE ON THE ICIAS AND GEAR WOULDN'T RETRACT.  CREW RETURNED TO BHM WITHOUT INCIDENT.  A/C WAS FERRIED TO TYS WHERE MAINTENANCE COMPLIED WITH LANDING GEAR PROX SWITCHES ADJUST/TEST PROCEDURES IAW EMB 145 AMM 32-63-05.  NO FAULT FOUND, OPS CHECK GOOD.  REMOVED AND REPLACED THE LGEU IAW EMB 145AMM 32-32-01, OPS CHECK GOOD AND WAS RELEASED BACK TO SERVICE.
